# SDR DL757030013

- Difficulty date: December 31, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 57,754 hours, 30,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143N852213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INNER CHORD OF THE LOWER SILL OF THE C1 DOOR OPENING WAS FOUND WITH CORROSION AND TOOLING DAMAGE.  THE INNER CHORD WAS REMOVED AND DISCARDED.  A NEW CHORD WAS INSTALLED PER ER/A 384233-14.
